MathSciNet Relay Station
MathSciNet bibliographic data
MR1701522 60E15 (26D15)
Bobkov, S. G.; Götze, F. Discrete isoperimetric and Poincaré-type inequalities. Probab. Theory Related Fields 114 (1999), no. 2, 245–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement